The action of a real semisimple Lie group on a complex flag manifold, II : unitary representations on partially holomorphic cohomology spaces / Joseph A. Wolf.
The action of a real semisimple Lie group on a complex flag manifold, II : unitary representations on partially holomorphic cohomology spaces / Joseph A. Wolf.
Part 1, with special title: Orbit structure and holomorphic arc components was published in the Bulletin of the American Mathematical Society, v. 75 (1969), p. 1121-1237.
Bibliography, etc. Note
Bibliography: pages 149-152.
Access Note
Access limited to authorized users.
Source of Description
Description based on print version record.
Series
Memoirs of the American Mathematical Society ; no. 138.